CSN Login
Members Online: 7

Severe fatigue after Taxol/Gemzar??

rondoo
Posts: 17
Joined: Sep 2012

My father had his second infusion of Taxol/Gemzar last Monday 10/22. He had issues with diarrhea and bone pain but that has subsided. He started getting very fatigued Monday and has been sleeping a lot. Is that normal 7+ days after infusion to start getting more fatigued?

Rague
Posts: 3388
Joined: Aug 2009

I can only tell you how Taxol treatexd me - we are each unique.

I did 12 weekly Taxol and the entire time I was completely and utterly EXHAUSTED. I existed either on the couch in front of the TV or in bed. The only sleep I could get was using Ambien. I did manage to get to each infusion as on the day for another one I would feel a bit better. The 'good' part was that as soon as they were over I felt better daily even though I started rads a week after last Taxol.

The effects of chemo are usually cumulative and can get worse with each dose. Talk to his Dr.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network